# SDR REXA2019010400017

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 22850081107
- Condition: Chafed
- Location: Nose Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL 432AB LE SEAL HAS CHAFING DAMAGE. REMOVED/REPLACED NOSE COWL 432AB LE SEAL IAW CMM 200 71-14-01.
